Heights of Heegner cycles and derivatives of L-series

Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1807.07008

Inventiones Mathematicae, 130, 99-152, 1997
No abstract uploaded!
Heegner cycles, L-series
[ Download ] [ 2018-07-17 23:27:50 uploaded by shouwu ] [ 531 downloads ] [ 0 comments ]
@inproceedings{shou-wu1997heights,
  title={Heights of Heegner cycles and derivatives of L-series},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180717232750552832117},
  booktitle={Inventiones Mathematicae},
  volume={130},
  pages={99-152},
  year={1997},
}
Shou-Wu Zhang. Heights of Heegner cycles and derivatives of L-series. 1997. Vol. 130. In Inventiones Mathematicae. pp.99-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180717232750552832117.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved